Are you looking for best over the counter medicine for sore throat and cold, we’ve consulted top experts who has in-and-out knowledge about the over the counter medicine for sore throat and cold. We choose the top most quality product, which comes with amazing features you’ve never heard before. We have filter more than 100+ of product to give you top 10 list of best over the counter medicine for sore throat and cold.

This list is undoubtedly the best over the counter medicine for sore throat and cold available in the market today. However, if you don’t want to spend more time on filtering and finding which one is good over the counter medicine for sore throat and cold, then you should absolutely go for our Top list of the winner. which comes with all the basic features one could expect in a over the counter medicine for sore throat and cold.


Best over the counter medicine for sore throat and cold – The Winners!


But these three has some more competitions too, Check out below List of Top 10 best over the counter medicine for sore throat and cold.If you are ready to choose a new over the counter medicine for sore throat and cold, check out our recommendations for the best over the counter medicine for sore throat and cold. But if you’d like to learn more about the various types of over the counter medicine for sore throat and cold available and how to choose the right one for you, read on.

List of Top 10 Best over the counter medicine for sore throat and cold In Detailed


SaleBestseller No. 1
Theraflu Flu and Sore Throat Hot Liquid Powder, Apple Cinnamon Flavor, for relief from Nasal Congestion, runny nose and Headache - 6 Count Box
  • Theraflu Flu and Sore Throat Hot Liquid Powder medicine
  • Powerful relief from cold and flu symptoms such as sore throat pain, headache, minor body aches and pains, sneezing and nasal and sinus congestion. Temporarily reduces fever.
  • Hot liquid provides a soothing effect
  • Delicious apple cinnamon flavor
  • Can be taken every 4 hours, while symptoms persist. Do not take more than 5 packets in 24 hours unless directed by a doctor
Bestseller No. 2
Vicks NyQuil LiquiCaps, Nighttime Relief of Cough, Cold & Flu Relief, Sore Throat, Fever, & Congestion Relief, 48 LiquiCaps
  • POWERFUL NIGHTTIME RELEIEF. NyQuil Cold & Flu Liquicaps temporarily relieves common cold and flu symptoms, including cough due to minor throat and bronchial irritation, sore throat, headache, minor aches and pains, fever, runny nose and sneezing
  • RELIEVES YOUR COLD SYMPTOMS SO YOU CAN SLEEP BETTER. NyQuil helps to relieve your cold & flu symptoms, so you can get the rest you need
  • #1 PHARMACIST RECOMMENDED over-the-counter cold & cough medicine from Vicks, the world’s #1 selling cough & cold brand
  • MULTI-SYMPTOM RELIEF. NyQuil Cold & Flu contains a nasal decongestant for your toughest nasal congestion and sinus pressure
  • CONTAINS ACETAMINOPHEN: A pain reliever/fever reducer than can help soothe your sore throat
Bestseller No. 3
Vicks DayQuil & NyQuil LiquiCaps, Cough, Cold & Flu Relief, Sore Throat, Fever, & Congestion Relief, Day & Night Relief, 72 LiquiCaps (48 DayQuil, 24 NyQuil)
  • Powerful cold symptom relief, day or night. Get powerful 6-symptom relief with DayQuil/NyQuil LiquiCaps
  • Dayquil non-drowsy, multi-symptom daytime relief. Temporarily relieves common cold & Flu symptoms, including nasal congestion, cough due to minor throat and bronchial irritation, sore throat, headache, minor aches & pains, and fever
  • Nyquil nighttime relief. Temporarily relieves common cold & Flu symptoms, including cough due to minor throat and bronchial irritation, sore throat, headache, minor aches and Pains, fever, runny nose and sneezing so you can sleep
  • #1 Pharmacist recommended over-the-counter cold & Cough medicine from Vicks, the world’s #1 Selling cough & Cold brand
  • Multi-symptom relief with NyQuil Cold & Flu, which also contains a nasal decongestant and DayQuil cold & Flu, which contains an expectorant to help loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive
Bestseller No. 4
Theraflu Multi-Symptom Severe Cold and Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder Combo Pack 12 count Box
  • Includes our most popular daytime and nighttime hot liquids formulas - Theraflu Multi-Symptom Severe Cold and Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder Combo Pack to treat your symptoms during day and night
  • The hot liquid provides a soothing effect. Perfect for day or night
  • For adults and children 12 years of age and over. Tackles your worst cold, flu and cough symptoms
  • Theraflu Multi-Symptom Severe Cold comes in refreshing green tea and honey lemon flavors
  • Theraflu Nighttime Severe Cold and Cough comes in soothing honey lemon, chamomile, and white tea flavors
  • Both can be taken every 4 hours, while symptoms persist. Do not take more than 5 packets in 24 hours unless directed by a doctor
  • Theraflu Multi-Symptom Severe Cold formula contains Acetaminophen 500 mg, Dextromethorphan HBr 20 mg, and Phenylephrine HCI 10 mg
  • Theraflu Nighttime Severe Cold and Cough formula contains Acetaminophen 650 mg, Diphenhydramine HCl 25 mg, and Phenylephrine HCI 10 mg
Bestseller No. 5
Boiron Coldcalm Tablets for Cold Relief, 60 Count (Pack of 2)
  • Multi-symptom relief: homeopathic multi-symptom cold relief medicine, cold calm targets sneezing, runny nose, nasal congestion, and minor sore throat
  • Peace OF MIND: non-drowsy, non-habit forming, no risk of a rebound effect or interaction with other medications or supplements, and won't mask symptoms of a more serious condition
  • Easy to take: tablets dissolve quickly under the tongue without water, chewing, or swallowing pills
  • For the entire family: recommended for everyone ages 3 and up, cold calm is available over the counter in a box of 60 unflavored tablets or this 120-count Twin pack, as slightly sweet melt-away pellets for children, and liquid doses for kids and babies
  • Additional options for relief: also try Oscillococcinum for flu symptoms, Chestal cough Syrup line, throat calm tablet for sore throat, and sinusitis for sinus pain
SaleBestseller No. 6
Vicks DayQuil and NyQuil Severe, Cough, Cold, Flu, Sore Throat, Fever, and Congestion Day and Night Relief, Maximum Strength, Green & Red, 48 Count (32 DayQuil + 16 NyQuil)
  • MAXIMUM STRENGTH COLD & FLU RELIEF. DayQuil/NyQuil SEVERE delivers maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, such as cough, sore throat, fever, and congestion, day or night
  • SMALLEST BRANDED, 4-ACTIVE, MAXIMUM STRENGTH DAYTIME LIQUICAPS. DayQuil SEVERE offers non-drowsy relief of your cold and flu symptoms, so you can power through your day. Guaifenesin helps Loosen Phlegm (Mucus) And Thin Bronchial Secretions To Rid The Bronchial Passageways Of Bothe
  • OUR SMALLEST MOST POWERFUL NIGHTTIME LIQUICAP. NyQuil SEVERE relieves your sneezing, sore throat, headache, minor aches & pains, fever, runny nose, and cough, so you can get the rest you need.Use only the dose cup provided
  • PAIN RELIEF & FEVER REDUCER. DayQuil/NyQuil SEVERE is an over-the-counter medicine that contains acetaminophen, a pain reliever and fever reducer that can help soothe sore throat
  • MULTI-SYMPTOM RELIEF with NyQuil SEVERE Cold & Flu, which also contains a nasal decongestant and DayQuil SEVERE Cold & Flu, which contains an expectorant to help loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive
Bestseller No. 7
Mucinex Fast-Max Adult Cold, Flu and Sore Throat Caplets, 20 Count (Pack of 3)
  • Relieves headache pain and reduces fevers with active ingredient acetaminophen pain relievers and fever reducers
  • Contains 30 Cold, Flu & Sore Throat Caplets for Ages 12+
  • Thins & loosens mucus with active ingredient guaifenesin expectorant
  • Relieves nasal congestion with active ingredient phenylephrine HCl nasal decongestant
  • Controls Cough with active ingredient dextromethorphan HBr cough suppressant
SaleBestseller No. 8
Vicks DayQuil LiquiCaps, Cough, Cold & Flu Relief, Sore Throat, Fever, & Congestion Relief, Non- Drowsy, 48 LiquiCaps
  • NON-DROWSY, DAYTIME RELIEF. DayQuil Cold & Flu LiquiCaps help you get your power back so you can enjoy the day
  • POWERFUL 6-SYMPTOM RELIEF. Temporarily relieves common cold & flu symptoms, including nasal congestion, cough due to minor throat and bronchial irritation, sore throat, headache, minor aches & pains, and fever
  • #1 PHARMACIST RECOMMENDED over-the-counter cold & cough medicine from Vicks, the world’s #1 selling cough & cold brand
  • MULTI-SYMPTOM RELIEF. DayQuil Cold & Flu contains an expectorant to help loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive
  • CONTAINS ACETAMINOPHEN: A pain reliever/fever reducer than can help soothe your sore throat
  • ACTIVE INGREDIENTS: Acetaminophen 325Mg, Dextromethorphan Hbr 10Mg, Phenylephrine HCl 5Mg; Do not refrigerate
  • Temporarily relieves common cold and flu symptoms including nasal congestion, cough due to minor throat and bronchial irritation, sore throat, headache, minor aches and pains and fever.
  • Non-Drowsy.
Bestseller No. 9
Zinc for Kids Ages 2+, Cold Medicine Tablets, Hyland's 4 Kids Sniffles n' Sneezes, Decongestant, Headache and Sinus Relief, Natural Treatment for Allergy and Common Cold Symptoms, 125 Count
  • RELIEF OF COLD SYMPTOMS: Naturally relieves the symptoms of the common cold including sneezing, cough, watery eyes, runny nose and sore throat in children ages 2-12.
  • FORMULATED WITH ZINC: Formulated with zinc 2x (HPUS) for the symptoms of runny nose and sore throat.
  • ZINC GLUCONATE: Clinically proven to shorten the duration of a cold and reduce severity.
  • EASY TO TAKE HOMEOPATHIC MEDICINE: Quick-dissolving tablets that melt in your mouth instantly to relieve runny nose, sore throat, sneezing and cough. Our gentle homeopathic formulas are made with all natural active ingredients. There are no known side-effects and will not conflict with any medications you may be taking.
  • 125 TABLETS= UP TO 62 DOSES of Hyland's 4 Kids Sniffles 'n Sneezes tablets.
SaleBestseller No. 10
Advil Pain Reliever and Fever Reducer, Solubilized Ibuprofen Mg, Liquid Fast Pain Relief, White, Liqui-Gels, 200 Count
  • Fast Liquid Pain Relief: Advil Liqui-Gels Ibuprofen 200mg rush liquid pain relief wherever you hurt; Our powerful and liquid filled capsules are perfect for minor arthritis pain, back pain, and aches associated with the common cold
  • Relief Pain And Reduce Fever: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil Liqui-Gels go to work quickly to fight pain at the site of inflammation so you can get relief where you need it
  • Fast Absorption, Fast Relief: Advil delivers fast-acting relief with strength that lasts; People choose Advil for quick and effective treatment of tough aches and pains including headache, lower back pain, joint pain and arthritis pain relief
  • Use As Directed: For use in individuals 12 and older; Add Advil Liqui-Gels to your cart today and power over pain
  • Number 1 Ibuprofen Brand: Power over Pain with the no. 1 selling ibuprofen brand; Millions of people have chosen Advil to relieve their aches and pains for over 35 years
  • HSA and FSA eligible product
Hope this list of the best over the counter medicine for sore throat and cold will be helpful for you. Feel free to contact us if you have any questions about our site or our reviews, and we will be happy to help you with your purchasing decisions in any way we can.